# SDR DALA2022090105874

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 75,628 hours, 9,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 EMERGENCY EXIT SIGN COVER LOOSE, LOCATION 604. CORRECTIVE ACTION: RESECURED LOOSE HARDWARE. (2388657)
